skin-hair-icon
Thin hair problem
Hello, I am 23 years old and suffering from receding hair line and thin hair.I am taking Androanagen tablet - 1/day since last 6 months.Should I continue this? And if I stop taking Androanagen at any point of time,hair fall gonna increase? After I started taking Androanagen,conditon is little bit better!
200 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. You may be suffering from early onset androgenetic alopecia. Does your father or brother or maternal uncles have balding? This could genetically predispose you to balding. Further environmental factors could cause you to lose hair further. Androanagen tablets are good but given alone may not be helpful. It is probably worth while to meet a dermatologist and discuss this face to face.You'll also need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.